# SDR MEX2003284

- Difficulty date: July 11, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 490 - MID-MEX - AIRCRAFT ARRIVED WITH CAPTAIN REPORT 'NOSE LANDING GEAR LEFT DOOR OUT OF LIMITS MEASURED 38MM WITH 7MM OUT OF LIMIT'.  THE NOSE LANDING GEAR LEFT DOOR WAS ADJUSTED IAW MM 32-22-01, ALL CORRECT.  (M)
